# SDR RAIA00211305

- Difficulty date: October 10, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 9,603 hours, 8,357 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3631001005
- Part serial: 1024
- Condition: False Indication
- Part time: 4,202 hours, 4,033 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5305-PIT- FLAP LOW SPEED WARNING INDICATION. MAINTENANCE DEFERRED PER MEL; SUBSEQUENTLY REMOVED AND REPLACED FLAP CONTROL UNIT, OPS CK OK.
